# SDR ASAA12911337

- Difficulty date: April 1, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 39,156 hours, 15,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACKED AT NUT PLATE LOCATIONS AT BS 328 TO 344 LBL 40 WL 201.  BOTH INTERCOSTALS REMOVED AND REPLACED PER SRM 51-70-11.
